Close

Shop

Paracetamol

Paracetamol

Indication:
Analgesic and antipiretic (pain reliever, dizziness, cold)

 

Ingredients :

Paracetamol 500 mg

 

 

Packaging :
Box @10 strips x 10 caplets

Bottle @100 caplets

 

Category:

Reviews

There are no reviews yet.

Be the first to review “Paracetamol”
You have to agree to the comment policy.